# SDR UIEA2021022200394

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,955 hours, 18,163 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE DISPLAYED AFTER TAKEOFF.  (T/S IAW FIM 21-61-00, NO FAULTS FOUND.  OPS GOOD.  MSG CLEARED AT THIS TIME.)
